메뉴 건너뛰기




Volumn 29, Issue 13, 1996, Pages 2661-2668

Asymptotic scaling properties of atom multielectron ionization cross sections in atom-fast highly charged ion collisions

Author keywords

[No Author keywords available]

Indexed keywords

ATOMIC PHYSICS; ATOMS; ELECTRON SCATTERING; IONS; MATHEMATICAL MODELS;

EID: 0030181174     PISSN: 09534075     EISSN: None     Source Type: Journal    
DOI: 10.1088/0953-4075/29/13/006     Document Type: Article
Times cited : (5)

References (25)
  • 24
    • 4243060971 scopus 로고
    • _1995 Zh. Tekh. Fiz 65 (11) 12
    • (1995) Zh. Tekh. Fiz , vol.65 , Issue.11 , pp. 12


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.